REMOTE YEAR

MARKETPLACE

TRACKSβ„’

Tracks are our signature local experiences curated by each local city team to help immerse you in the culture and/or community while bonding with your fellow Remotes and Citizens. Thousands of Remotes have loved these thoughtfully crafted experiences and we look forward to share those experiences with you.

CHOOSE YOUR TRACKS

Each month on a RY program, you can opt into Tracks. Included are one weekday Track and one weekend Track. Additionally, you can purchase extra Track seats if you want to experience all the city has to offer or you can buy for your family / friends to experience the city with you. 

Select One Weekday Track

View Details

Select One Weekend Track

View Details

Buy Extra Track Seats

$25.00
CONFIRM TRACK SELECTION

WEEKDAY TRACK EVENT

Duration
3 hours

Time 
4:00pm- 7pm (typically)

Good for 
Anyone interested in cultures, traditions, history and some laughter.

WHO IS PERU & THE ART OF PISCO 

This is a Peruvian version of who is America? This tour will give you the perfect introduction to Peruvian culture and a bit of our history. We'll have a special guest who will teach everyone about the art of Pisco and you'll learn how to make a Pisco sour, a chilcano and some other drinks.

This Track will take place in the afternoon. We'll be picked-up at the workspace and visit the Morro Solar in Chorrillos, a very important district in Peru's history.  Then we will be back to Selina to do the second part of the experience, which is the art of Pisco. and degustation.

WEEKDAY TRACK EVENT

Duration
4 hours

Time 
5pm- 9pm (typically)

Good for 
Anyone interested in cultures, experiencing, sharing with others and wine!      

NIKKEI BBQ WITH A PERUVIAN FAMILY

Peru is a country of biodiverse climates, unique ingredients, and many cultures that blend together to create unforgettable foods. Join us on a day of flavor exploration and peek inside the life of a real local family.

We’ll meet a Peruvian-Japanese family at their home and spend time learning about how they live and eat. During our time together, they will prepare a typical Nikkei meal, showcasing some of the one of a kind Peruvian-Japanese fusion cuisine of Lima.

HUACACHINA 

"This is a full day trip to Huacachina, an oasis in the middle of the desert in Ica. Our host, her name is Fiorella, will meet us at the workspace where will be picked up and start our journey on a 4-5 hours drive to Huacachina.

Our first stop will be at a vineyard where we'll have lunch and a tour experience right after. Then we'll head over to Huacachina and do the dune buggy / sandboarding tour.

8:00 AM Pick-up from Selina
1:00 PM Lunch at Nietto vineyard
2:00 PM Vineyard tour
2:40 PM Nietto - Huacachina
3:00 PM Tour in Huacachina
3:30 PM Dune Buggy tour
5:30-5:45 PM Get ready and trip back to Lima

The highlight will be the dune buggy ride over the desert near Huacachina.Meeting point: The Cave

WEEKEND TRACK EVENT

Duration
15 hours

Time 
8am- 11pm (typically)

Good for 
Anyone who enjoys adventure, culture or  sightseeing. 

HUACACHINA RELOADED

This is a recommended add-on to the Huacachina Track. This add-on includes an overnight trip to Paracas. Our first stop will be at a beautiful Hacienda from the 1600s to learn more about Peruvian history. In the afternoon we'll have a golden shadows tour with beautiful scenery during the golden hour at the Paracas National Reserve. The next morning we'll visit the Ballestas Islands, the "poor man Galapagos". The experience is very cultural and fun. The highlight of the experience will be learning about the history of the slave tunnels at Hacienda San Jose. On day two we will be meeting with the rest of the group at the vineyard El Catador and then off to Huacachina for dune buggying/sandboarding.

DAY 1
7:30 AM Pick-up from Selina
11:00 AM Hacienda San Jose (slave tunnels tour)
12:00 PM Hacienda San Jose - Paracas
1:00 PM Lunch
2:30 PM Accommodation check-in
4:00 PM Activity in Paracas
8:00 PM Dinner

DAY 2
10:00 AM Ballestas Islands
12:10 PM Paracas - Ica
1:00 PM Lunch at Nietto vineyard
2:00 PM Vineyard tour
2:40 PM El Catador - Huacachina

Meeting point: The Cave

HUACACHINA ADD-ON

Extra Cost
$105

Duration
2 Days

Time 
7am- 11pm (typically)

Good for 
Anyone interested in cultural activities, beautiful scenery and fun.